Alert archive / Alabama / Tornado Warnings in 2013
Tornado Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 30, 2013, 5:49 AM CST for Tuscaloosa County, Walker County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 5:49 AM CST (11:49 UTC)
- Expired
- Jan 30, 2013, 6:30 AM CST
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 1:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WFUS54 KBMX 301149
TORBMX
ALC125-127-301230-
/O.NEW.KBMX.TO.W.0003.130130T1149Z-130130T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
549 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
EASTERN WALKER COUNTY IN ALABAMA...
* UNTIL 630 AM CST
* AT 548 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED 8 MILES SOUTHEAST OF BOLEY SPRINGS...OR 19 MILES
SOUTHWEST OF CORDOVA...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORDOVA...DORA...SUMITON...GORGAS...GORGAS STEAM PLANT...PARRISH...
BURNWELL...BELOIT...LYNNS PARK AND ROCKY HOLLOW.
THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 72...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3397 8712 3392 8708 3390 8708 3390 8701
3386 8698 3387 8697 3380 8696 3379 8697
3377 8703 3371 8704 3350 8741 3356 8749
3360 8745 3361 8742 3362 8743
TIME...MOT...LOC 1149Z 222DEG 49KT 3357 8740
$$
17/KLAWS3 follow-up statements
548
WWUS54 KBMX 301200
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CST WED JAN 30 2013
ALC125-301210-
/O.CAN.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
TUSCALOOSA AL-
600 AM CST WED JAN 30 2013
...THE TORNADO WARNING FOR NORTH CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3392 8708 3390 8708 3390 8701 3386 8698
3387 8697 3380 8696 3379 8697 3377 8703
3371 8704 3359 8731 3364 8741 3397 8712
TIME...MOT...LOC 1200Z 222DEG 49KT 3368 8727
$$
ALC127-301230-
/O.CON.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
WALKER AL-
600 AM CST WED JAN 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN WALKER COUNTY
UNTIL 630 AM CST...
AT 556 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF GORGAS...OR
11 MILES SOUTHWEST OF CORDOVA...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
CORDOVA...DORA...SUMITON...GORGAS...GORGAS STEAM PLANT...PARRISH...
BURNWELL...BELOIT...LYNNS PARK AND ROCKY HOLLOW.
THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 72...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3392 8708 3390 8708 3390 8701 3386 8698
3387 8697 3380 8696 3379 8697 3377 8703
3371 8704 3359 8731 3364 8741 3397 8712
TIME...MOT...LOC 1200Z 222DEG 49KT 3368 8727
$$
17/KLAWS760
WWUS54 KBMX 301207
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 AM CST WED JAN 30 2013
ALC127-301230-
/O.CON.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
WALKER AL-
607 AM CST WED JAN 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL WALKER COUNTY
UNTIL 630 AM CST...
AT 605 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED NEAR CORDOVA...MOVING NORTHEAST AT
60 MPH.
LOCATIONS IMPACTED INCLUDE...
BELOIT...LYNNS PARK...ROCKY HOLLOW...SIPSEY...BOLDO...EMPIRE AND
POWELLVILLE.
THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 72...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3392 8708 3390 8708 3389 8701 3387 8699
3386 8697 3380 8696 3379 8697 3379 8700
3370 8721 3372 8727 3380 8725 3397 8712
TIME...MOT...LOC 1207Z 224DEG 51KT 3376 8719
$$
61839
WWUS54 KBMX 301217
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 AM CST WED JAN 30 2013
ALC127-301227-
/O.CAN.KBMX.TO.W.0003.000000T0000Z-130130T1230Z/
WALKER AL-
617 AM CST WED JAN 30 2013
...THE TORNADO WARNING FOR EAST CENTRAL WALKER COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3392 8708 3390 8708 3389 8701 3387 8699
3386 8697 3380 8696 3379 8697 3379 8700
3370 8721 3372 8727 3380 8725 3397 8712
TIME...MOT...LOC 1217Z 224DEG 51KT 3388 8706
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 30, 2:47 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Jan 30, 2:47 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 247 AM CST WED JAN 30 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... QLCS CONTINUES TO PUSH EASTWARD EARLY THIS MORNING...WITH THE NORTHEASTERN EDGE OF THE LINE ENTERING INTO NORTHWESTERN ALABAMA. LOOKING AT THE LATEST SURFACE OBS...LOWER 70S TEMPERATURES WILL MOST CERTAINLY BE REALIZED AS THE QLCS ARRIVES INTO WESTERN PORTIONS OF OUR CWA. DEWPOINTS ARE ON THE RISE AS WELL...WITH A DEWPOINT OF 67 OBSERVED AT MERIDIAN AND 66 AT TUSCALOOSA. THE HIGHER TEMPERATURES ARE CURRENTLY ALLOWING MORE INSTABILITY TO BE REALIZED...AND THE CAP TO BECOME ERODED. LAPS SOUNDING FROM TUSCALOOSA REVEALED OVER 800J/KG OF CAPE AND INCREASING LI'S. THIS IS CERTAINLY A CAUSE FOR CONCERN OVER THE NEXT FEW HOURS...AND FURTHER DEVELOPMENT ALONG THE SOUTHERN EDGE OF THE QLCS WILL BE CLOSELY WATCHED FOR SUPERCELLULAR DEVELOPMENT AHEAD OF THE LINE. THE SOUTHERN PORTION OF THE LINE JUST EAST OF JACKSON MISSISSIPPI IS LOOKING MORE LIKE A LINE OF BROKEN SUPERCELLS AS OPPOSED TO A SQUALL LINE. THE NORTHERN SECTION OF THE LINE WILL UNDOUBTEDLY CARRY THE BEST DAMAGING WIND THREAT BASED ON THE LATEST RADAR TRENDS...AS WELL AS THE THREAT FOR QLCS MESOVORTICES THAT ACCOMPANY DEVELOPING REAR INFLOW JETS. WITH THE HIGHER TEMPERATURES AND INSTABILITIES IN PLACE...CONCERN IS GROWING FOR TORNADIC POTENTIAL OVER THE NEXT FEW HOURS ACROSS OUR WESTERN AND SOUTHWESTERN COUNTIES. 56/GDG && .AVIATION... 06Z TAF DISCUSSION. CIGS HAVE ALREADY LOWERED TO MVFR AT ALL TERMINALS AND STILL BELIEVE THEY WILL CONTINUE TO FALL TO IFR OVER THE NEXT FEW HOURS. RADAR STILL SHOWS SOME VERY LIGHT RAIN SHOWERS MOVING NORTHWARD ACROSS PORTIONS OF THE CWA. WINDS HAVE BEEN SLOWLY INCREASING OVER THE LAST FEW HOURS AND WILL CONTINUE TO INCREASE FURTHER THRU THE OVERNIGHT PERIOD AS THE PRESSURE GRADIENT TIGHTENS. THE HIGHEST WINDS SHOULD OCCUR JUST AHEAD AND ALONG THE SQUALL LINE...WITH SUSTAINED SOUTHERLY WINDS OF 15-20 KTS AND GUSTS OF 30-35 KTS OR HIGHER POSSIBLE. AS FAR AS THE TIMING OF THE SQUALL LINE...HAVE PUSHED IT BACK BY A COUPLE OF HOURS BASED ON CURRENT TRENDS IN MS. RIGHT NOW LOOK FOR STRONG TO SEVERE STORMS TO MOVE INTO WESTERN AL BEFORE SUNRISE AND PUSH EASTWARD BEFORE EXITING THE EAST AROUND SUNSET. IF ISO/SCT STORMS DEVELOP AHEAD OF THE LINE THEN THE THREAT COULD BEGIN A LITTLE EARLIER. BE AWARE THAT TIMING WILL MOST LIKELY HAVE TO BE ADJUSTED AGAIN AS THE SYSTEM MOVES CLOSER. DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD. AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF STORMS BUT WILL REMAIN GUSTY. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 31 48 30 43 / 100 10 0 10 0 ANNISTON 68 32 50 33 45 / 100 20 0 0 0 BIRMINGHAM 69 32 51 34 46 / 100 10 0 10 0 TUSCALOOSA 70 31 53 34 49 / 100 10 0 0 0 CALERA 69 32 51 36 48 / 100 10 0 0 0 AUBURN 68 34 53 38 53 / 100 40 0 0 0 MONTGOMERY 70 34 55 35 55 / 100 20 0 0 0 TROY 69 35 55 31 56 / 100 40 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 56/19
Hazardous weather outlook, Jan 30, 2:14 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 214 AM CST WED JAN 30 2013 ALZ011>015-017>050-310815- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 214 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS AND ISOLATED TORNADOES ARE POSSIBLE THIS MORNING AND LASTING THROUGH 10AM FOR AREAS ALONG AND WEST OF A DEMOPOLIS...TO BIRMINGHAM...TO ONEONTA LINE. THERE COULD BE ISOLATED THUNDERSTORMS FORMING AHEAD OF THE SQUALL LINE THAT COULD HAVE AN INCREASED CHANCE OF PRODUCING TORNADOES. THE SQUALL LINE WILL CONTINUE TO PUSH THROUGH CENTRAL ALABAMA DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. ONCE AGAIN THE MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS...ALONG WITH AN ISOLATED TORNADO THREAT RIGHT ALONG AND JUST AHEAD OF THE LINE. LOOK FOR THE SEVERE WEATHER THREAT TO EXIT THE AREA BY NO LATER THAN 6 PM THIS EVENING. WINDY CONDITIONS WILL ALSO CONTINUE FOR ALL OF CENTRAL ALABAMA THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Special weather statement, Jan 30, 3:54 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 AM CST WED JAN 30 2013
ALZ011-301100-
MARION AL-
354 AM CST WED JAN 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 500 AM CST...
AT 348 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
RUSSELLVILLE TO AMORY...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HAMILTON...
WESTON...
HACKLEBURG...
BRINN...
LAKE BUTTAHATCHEE...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3431 8764 3411 8763 3396 8766 3399 8795
3402 8795 3403 8799 3405 8799 3406 8821
3432 8818 3433 8817
TIME...MOT...LOC 0954Z 254DEG 21KT 3460 8791 3398 8841
61Local storm report, Jan 30, 4:56 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL HAMILTON 34.14N 87.98W
01/30/2013 E0.75 INCH MARION AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN HAMILTON.
&&
GGOGGINSLocal storm report, Jan 30, 5:43 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM TSTM WND DMG 2 NW FAYETTE 33.71N 87.86W
01/30/2013 FAYETTE AL EMERGENCY MNGR
NUMEROUS TREES DOWN ON HWY 18 NORTHWEST OF FAYETTE
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:54 AM CST | Special Weather Statement | BMX | Marion | 66 min |
| Jan 30, 4:34 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Jan 30, 5:05 AM CST | Tornado Warning | BMX | Chilton | 40 min |
| Jan 30, 5:23 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Jan 30, 5:44 AM CST | Tornado Warning | BMX | Winston | 31 min |
| Jan 30, 6:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 56 min |
| Jan 30, 7:28 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jan 30, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Jan 30, 8:00 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 45 min |
| Jan 30, 8:15 AM CST | Tornado Warning | BMX | Coosa, Talladega | 45 min |
| Jan 30, 8:19 AM CST | Areal Flood Advisory | BMX | Hale | 116 min |
| Jan 30, 8:46 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 29 min |
| Jan 30, 8:48 AM CST | Areal Flood Advisory | BMX | Bibb, Hale, Jefferson, Shelby | 117 min |
| Jan 30, 9:02 AM CST | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Jan 30, 9:08 AM CST | Tornado Warning | BMX | Calhoun | 52 min |
| Jan 30, 9:20 AM CST | Tornado Warning | BMX | Cleburne | 40 min |
| Jan 30, 9:43 AM CST | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jan 30, 10:09 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 30, 10:12 AM CST | Flash Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 10:20 AM CST | Flash Flood Warning | BMX | Calhoun, St. Clair | 3 hr |
| Jan 30, 10:24 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 51 min |
| Jan 30, 10:31 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 44 min |
| Jan 30, 10:42 AM CST | Flash Flood Warning | BMX | Clay, Cleburne | 3 hr |
| Jan 30, 10:53 AM CST | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 37 min |
| Jan 30, 10:57 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Jan 30, 11:08 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 37 min |
| Jan 30, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 26 min |
| Jan 30, 11:26 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 49 min |
| Jan 30, 12:10 PM CST | Tornado Warning | BMX | Bullock, Montgomery, Pike | 35 min |
| Jan 30, 12:26 PM CST | Tornado Warning | BMX | Barbour, Bullock, Russell | 34 min |
| Jan 30, 12:28 PM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Jan 30, 12:55 PM CST | Areal Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Lee, Pike, Russell | 57 min |
Nearby
Tornado Warnings in Alabama, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.